# SDR CA070807005

- Difficulty date: July 17, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Bell 205A-1
- Engine: Lyc T5317A
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Part number: MS3126E1419P
- Condition: Burned
- Location: Nr 2 Vhf Radio
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) TRAINING FLIGHT, NOTICED SMOKE COMING UP FROM CENTER CONSOLE BEHIND VHF NR 2 RADIO.  PUT DOWN, A/C ON GROUND. CO-PILOT JUMPED OUT TO CHECK IN BATT COMPARTMENT.  NO ANOMALIES FOUND. FORCE TRIM CB POPPED. CARGO RELEASE LIGHT CAME ON AND STAYED ON. VHF RADIO INOPERATIVE TO TRANSMIT AND RECEIVE, BUT WAS ALWAYS LIVE. CONNECTOR AT BASE OF PILOT CYCLIC STICK, FOUND BURNED/SHORTING OUT, AFFECTING ALL 3 CIRCUITS. (TC NR 20070807005)
